Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Headache, taking sleeping pills, mental weakness

My mother is suffering from headache all the time. We have consulted to the Doctor , he had given some sleeping pills to be taken in the night time. For six months my mother feels no headache but for last few months pills are not working and all the time she suffers from headache. she has got mental weakness due to this.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Before answering this query one needs to know the age of your mother.Because hypertension can present with headache.Migraine headaches do worry the patient off&on.Cervical spondylosis,eyesight problems,space occupying lesions are possibilities. But from your description looks like Tension Headache.Identify alleviate precipitating stressess, relaxation techniques,simple analgesics,sometimes
antidepressants of the tricyclic group, betablockers may help. but one has to evaluate her condition
from all aspects before suggesting medications
Answered: Fri, 20 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor